# SDR AALA2018083109036

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 13,267 hours, 3,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW.  MAINTENANCE SERVICED CYLINDER TO PROPER PRESSURE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
